Footnote to a manuscript by Gwena and Teixidor i Bigas
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 67-69 Printed January 1, 2009
Edoardo Ballico and Claudio Fontanari Universit\`a degli Studi di Trento
Abstract : Recent work by Gwena and Teixidor i Bigas provides a characteristic-free proof of a part of a previous theorem by one of us, under a stronger numerical assumption. By using an intermediate result from the mentioned manuscript, here we present a simpler, characteristic-free proof of the whole original statement.